MathSciNet Relay Station
MathSciNet bibliographic data
MR2375466 94B27 (14G50 14H37)
Giulietti, Massimo; Korchmáros, Gábor On automorphism groups of certain Goppa codes. Des. Codes Cryptogr. 47 (2008), no. 1-3, 177–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement